Getting Pregnant <
Trying to conceive
14/10/2016 at 21:10
I am writing this thread because I don't know what else to do! I came of pill ( Gederal ) 3 weeks ago and since then I have felt so unwell! sore nipples, feel sick, bloated, headache and just feeling meh! I have been to the docs and they say its not related to coming off the pill which is making me worry even more. I have had several panic attacks and keep crying and feeling dizzy its making my life hell.
I feel not myself and I don't want to speak to many people its not fair! I haven't had a period yet since coming off. I have also been having cramps in my lower stomach and a bad back right at the bottom.
I guess I want to know if this is just the case of my body just trying to adjust and get back to normal but It needs to hurry up because the anxiety and pains are getting to me.
Has anyone else had these symptoms coming off the pill? I feel alone.
14/10/2016 at 21:14
Sorry... I forgot to add that since coming off birth control I have had bags under my eyes and just look like I haven't slept for days. ( even though I am sleeping) I am scared.
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.